MAUDE Adverse Event Report: VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL AVEA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 17312-00
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).Results of investigation: the suspect device was not returned for further evaluation.Therefore, root cause was not determined.However, the customer stated that the exp pressure xdcr was malfunctioning because the a/d reading was only three when he calibrated it.A quote for a new gde (gas delivery engine) was sent.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : device was not returned.
 
Event or Problem Description
It was reported to vyaire medical that the avea ventilator is giving constant circuit occlusion alarm.Furthermore, there was no patient associated with the reported event.
 
Additional Manufacturer Narrative
D4.Udi# - the device has a date of manufacture of (25-jan-18) and was not subject to udi requirements.
 
Additional Manufacturer Narrative
Section d4 was updated to indicate correct udi #.

Brand Name
AVEA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18154513
Report Number2021710-2023-18404
Device Sequence Number15069724
Product Code CBK
UDI-Device Identifier10846446000047
UDI-Public(01)10846446000047(11)20180125
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number17312-00
Device Catalogue Number17312-00
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by ManufacturerNot provided
08/05/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date08/02/2024
08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown